Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Degenerate Semigroups and Stochastic Flows of Mappings in Foliated Manifolds

Full text
Author(s):
da Costa, Paulo Henrique P. [1] ; Ruffino, Paulo R. [1]
Total Authors: 2
Affiliation:
[1] Univ Estadual Campinas, Dept Matemat, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: POTENTIAL ANALYSIS; v. 43, n. 3, p. 461-480, OCT 2015.
Web of Science Citations: 0
Abstract

Let be a foliated compact Riemannian manifold. We consider a family of compatible Feller semigroups in C(M (n) ) associated to laws of the n-point motion. Under some assumptions (Le Jan and Raimond, Ann. Probab. 32:1247-1315, 2004) there exists a stochastic flow of measurable mappings in M. We study the degeneracy of these semigroups such that the flow of mappings is foliated, i.e. each trajectory lays in a single leaf of the foliation a.s, hence creating a geometrical obstruction for coalescence of trajectories in different leaves. As an application, an averaging principle is proved for a first order perturbation transversal to the leaves. Estimates for the rate of convergence are calculated. (AU)

FAPESP's process: 11/50151-0 - Dynamical phenomena in complex networks: fundamentals and applications
Grantee:Elbert Einstein Nehrer Macau
Support type: Research Projects - Thematic Grants
FAPESP's process: 12/03992-1 - Dynamics and geometry of stochastic flows
Grantee:Paulo Regis Caron Ruffino
Support type: Scholarships abroad - Research